# SDR AU970850

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C 23
- Engine: Lyc O360A4J
- Propeller: Snsnch 76EM8S5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Damaged
- Location: Nr 3 Cyl Exh
- Component: Cont
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 CYLINDER EXHAUST VALVE HEAD DAMAGED - APPROXIMATELY 50% OFTHE HEAD WAS MISSING
